Alert archive / Virginia / Gale Warnings in 2016
Gale Warning 5, NWS Baltimore/Washington
NWS Baltimore/Washington issued this gale warning at Jan 21, 2016, 2:07 PM EST. It took effect at Jan 22, 2016, 6:00 PM EST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2016, 2:07 PM EST (19:07 UTC)
- In effect from
- Jan 22, 2016, 6:00 PM EST
- Expired
- Jan 24, 2016, 6:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Baltimore/Washington
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at Jan 21, 1:02 PM EST, 1 hour 5 minutes earlier.
Area forecast discussion, Jan 21, 1:02 PM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
102 PM EST THU JAN 21 2016
.SYNOPSIS...
CANADIAN HIGH PRESSURE WILL BUILD THROUGH EARLY
FRIDAY HIGH IMPACT WINTER STORM EXPECTED TO AFFECT THE REGION
FRIDAY THROUGH SATURDAY NIGHT. HIGH PRESSURE BUILDS FOR EARLY NEXT
WEEK WITH IMPROVING CONDITIONS.
&&
.NEAR TERM /THROUGH TONIGHT/...
A SCT TO BKN DECK OF HIGH CLOUDS HAS MOVED INTO THE AREA. THESE
CLOUDS ARE ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF AN UPPER-
LEVEL JET OVER NEW YORK AND PENNSYLVANIA. THIS JET WILL SHIFT TO
THE EAST LATER THIS AFTERNOON AND PARTLY TO MOSTLY SUNNY SKIES ARE
EXPECTED FOR MOST OF THE DAY. HIGH PRESSURE WILL CONTINUE TO
BUILD OVER THE REGION THROUGH TONIGHT. LOW PRESSURE WILL RAPIDLY
INTENSIFY OVER THE GULF COAST STATES TONIGHT AND HIGH CLOUDS WELL
AHEAD OF THIS SYSTEM WILL INCREASE TOWARD MORNING.
THIN CLOUDS AND LIGHT WINDS WILL ALLOW FOR RADIATIONAL COOLING
TONIGHT. LOW TEMPERATURES WILL BE IN THE TEENS ACROSS MOST AREAS
WEST OF THE BLUE RIDGE MOUNTAINS TO THE LOWER AND MIDDLE 20S NEAR
WASHINGTON AND BALTIMORE.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
LOW PRESSURE IN THE SOUTHERN STREAM OF THE JET WILL CUTOFF AND
CONTINUE TO INTENSIFY OVER THE GULF COAST STATES INTO THE
TENNESSEE VALLEY FRIDAY. AS THIS SYSTEM SHIFTS EAST...STRONG
COASTAL LOW PRESSURE WILL DEVELOP FRIDAY NIGHT NEAR THE SOUTHEAST
COAST. THE CLOSED UPPER-LEVEL LOW WILL PASS BY TO OUR SOUTH
SATURDAY INTO SATURDAY NIGHT WHILE THE COASTAL LOW CONTINUES TO
INTENSIFY AS IT MOVES UP THE MID-ATLANTIC COAST. GUIDANCE
CONTINUES TO BE IN VERY GOOD AGREEMENT REGARDING THE TRACK OF THE
COASTAL LOW AND THE CLOSED UPPER-LEVEL LOW...WHICH PUTS OUR AREA
IN THE ZONE OF HEAVIEST PRECIPITATION. PLENTY OF GULF AND ATLANTIC
MOISTURE ALONG WITH STRONG FORCING MEANS THAT THERE WILL BE A
PROLONGED PERIOD OF MODERATE TO HEAVY PRECIPITATION LATER FRIDAY
THROUGH SATURDAY EVENING BEFORE GRADUALLY ENDING OVERNIGHT
SATURDAY.
HIGH PRESSURE OVER NEW ENGLAND WILL ALLOW FOR ENOUGH COLD AIR TO
KEEP THE PTYPE AS SNOW ACROSS MOST AREAS. HOWEVER...A STRONG
EASTERLY FLOW MAY CAUSE JUST ENOUGH WARM AIR TO WORK ITS WAY IN
ALOFT FOR SLEET TO MIX IN AT TIMES...ESPECIALLY EAST OF INTERSTATE
95 OVERNIGHT FRIDAY THROUGH SATURDAY MORNING. THIS MAY CUT DOWN ON
ACCUMULATIONS A BIT BUT MAJOR SNOWFALL ACCUMULATIONS ARE STILL
EXPECTED EVEN ACROSS THESE AREAS.
THE STRONG LOW OFF THE DELMARVA PENINSULA WILL CAUSE WINDY
CONDITIONS...ESPECIALLY LATE FRIDAY NIGHT THROUGH SATURDAY.
THE STRONG WINDS AND HEAVY SNOW ALONG WITH WHITEOUT CONDITIONS ARE
WHY THE BLIZZARD WARNING HAS BEEN ISSUED FOR THE WASHINGTON AND
BALTIMORE METROPOLITAN AREAS AS WELL AS THE BLUE RIDGE MOUNTAINS.
ELSEWHERE...A WINTER STORM WARNING IS IN EFFECT. DO NOT WANT TO
UNDERESTIMATE THE IMPACT FOR AREAS UNDER THE WINTER STORM WARNING.
LIFE THREATING CONDITIONS ARE EXPECTED THERE AS WELL WITH HEAVY
SNOW...LOW VISIBILITY AND GUSTY WINDS. WINDS ARE NOT ANTICIPATED
TO BE STRONG ENOUGH FOR A BLIZZARD WARNING...WHICH IS THE REASON
WHY A WINTER STORM WARNING WAS CHOSEN OVER A BLIZZARD WARNING.
DETERMINISTIC GUIDANCE WHICH MATCHES UP WELL WITH THE ENSEMBLES
SUGGEST THAT LIQUID EQUIVALENT PRECIP VALUES WILL TOTAL AROUND 2
TO 3 INCHES ACROSS MUCH OF THE CWA...WITH A LITTLE LESS ACROSS OUR
EXTREME NORTHWEST COUNTIES. SNOWFALL RATIOS ARE EXPECTED TO BE
NEAR CLIMO. THERE WILL BE A STRONG CROSSHAIR SIGNATURE WITH
VERTICAL VELOCITY AND THE LAYER OF MAXIMUM DENTRITIC SNOW GROWTH
BUT FORECAST SHOWS A LARGE LAYER OF RIMING UNDERNEATH THAT LAYER.
THIS SUGGESTS THAT SNOWFALL ACCUMULATIONS WILL BE AROUND 18 TO 30
INCHES ACROSS MANY AREAS WITH PERHAPS A LITTLE LESS ACROSS
SOUTHERN MARYLAND AND NEAR THE MARYLAND CHESAPEAKE BAY DUE TO
SLEET MIXING IN.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MAJOR STORM WILL BE OVER BY 12Z SUN WITH 2 FT OF SNOW LIKELY IN
MANY AREAS. HIGH PRES THEN BUILDS THROUGH EARLY MON. HIGH PRES
SHIFTS OFFSHORE MON NIGHT WITH RETURN FLOW SETTING UP OVER THE
EAST. RAIN SHOWERS APPEAR POSSIBLE TUE AHEAD/ALONG A CDFNT.
POTENTIAL FOR LOW CLOUDS AND FOG MON NIGHT AS WARM AIR AND
MOISTURE MOVE OVER A DEEP FRESH SNOW PACK. DRYING AND TURNING
COLDER TUE NIGHT BEHIND FROPA. SNOW SHOWERS WILL BE POSSIBLE WED
EVENING OVER THE APPALACHIANS. ENSEMBLE GUIDANCE SHOW POSSIBLE
COASTAL LOW DEVELOPMENT ALONG FRONT OVER THE GMEX AND FL PENINSULA
WED NIGHT-THU WITH STORM LIFTING NE OUT TO SEA BY FRI. PRECIP WITH
THIS SYSTEM MAY BRUSH COASTAL AREAS WITH SNOW POSSIBLE.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS EXPECTED THROUGH TONIGHT.
A HIGH IMPACT WEATHER DAY IS EXPECTED FRIDAY INTO SATURDAY NIGHT AS
LOW PRESSURE AFFECTS THE MID-ATLANTIC. SN IS EXPECTED TO OVERSPREAD
THE REGION...BEGINNING AT CHO FRIDAY MORNING AND REACHING BWI/MTN BY
EVENING. SN WILL CONTINUE AND BE HEAVY AT TIMES PRODUCING VERY LOW
VSBYS. BLIZZARD CONDITIONS ARE POSSIBLE AT DCA-BWI-MTN DURING THIS
TIME. SUB-IFR CONDITIONS ARE EXPECTED DURING THIS TIME.
GUSTY WINDS ARE EXPECTED FRIDAY NIGHT INTO SATURDAY. GUSTS AROUND 25-
35 KTS ARE EXPECTED WITH HIGHER GUSTS AT DCA-BWI-MTN. WINDS SHOULD
TAPER OFF SATURDAY NIGHT INTO SUNDAY. SNOW IS EXPECTED TO TAPER OFF
FROM WEST TO EAST SATURDAY NIGHT INTO SUNDAY.
CONDITIONS IMPROVING SUN WITH WINDS DIMINISHING. POTENTIAL FOR LOW
CLOUDS AND FOG MON NIGHT AS WARM AIR AND MOISTURE IS DRAWN
NORTHWARD OVER A VERY DEEP FRESH SNOWPACK.
&&
.MARINE...
WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON. WINDS BEGIN TO
STRENGTHEN AGAIN FRI AS PRES GRADIENT TIGHTENS IN RESPONSE TO
APPROACHING STORM.
STORM FORCE WINDS APPEAR LIKELY NOW FROM MIDNIGHT FRI
NIGHT THROUGH MIDNIGHT SAT NIGHT. LATEST GFS SHOWS VERY STRONG
70-KT WINDS FROM THE NE AT 1500FT AGL OVER PT LOOKOUT WITH 35-KT
SUSTAINED WINDS. THIS WOULD IMPLY A SMALL CHANCE FOR HURRICANE
FORCE GUSTS BUT THE DURATION OF THESE VERY STRONG WINDS WOULD BE
VERY SHORT. WILL CONTINUE TO ADVERTISE STORM FORCE WINDS IN HWO.
WINDS BEGIN TO DIMINISH AFTER 12Z SUN.
&&
.TIDES/COASTAL FLOODING...
UNCERTAINTY REMAINS WITH THE COASTAL FLOODING POTENTIAL FRIDAY
AND SATURDAY AS A NOR'EASTER MOVES ACROSS SERN VA. THE PROLONGED
NELY FLOW SHOULD RAISE WATER LEVELS ABOVE NORMAL...PARTICULARLY
FOR SOUTHERN MD WATERS (SOUTH OF ANNAPOLIS). MINOR COASTAL
FLOODING IS POSSIBLE FOR CALVERT AND ST MARYS COUNTY. THERE IS A
FULL MOON SATURDAY...SO IT WILL NOT TAKE MUCH TO CAUSE MINOR
FLOODING.
NELY GALES FRIDAY NIGHT THROUGH SATURDAY WILL CAUSE BATTERING WAVES.
ALONG THE WESTERN SHORE OF THE BAY WHICH COULD CAUSE SOME INUNDATION
AS WELL AS PIER DAMAGE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...BLIZZARD WARNING FROM 3 PM FRIDAY TO 6 AM EST SUNDAY FOR
DCZ001.
MD...WINTER STORM WARNING FROM 6 PM FRIDAY TO 6 AM EST SUNDAY FOR
MDZ003-501-502.
BLIZZARD WARNING FROM 3 PM FRIDAY TO 6 AM EST SUNDAY FOR
MDZ013-014-503>506.
BLIZZARD WARNING FROM 1 PM FRIDAY TO 6 AM EST SUNDAY FOR
MDZ016>018.
BLIZZARD WARNING FROM 6 PM FRIDAY TO 6 AM EST SUNDAY FOR
MDZ004>006-011-507-508.
VA...WINTER STORM WARNING FROM 8 AM FRIDAY TO 6 AM EST SUNDAY FOR
VAZ025-026-036>038-503-504.
BLIZZARD WARNING FROM 8 AM FRIDAY TO 6 AM EST SUNDAY FOR
VAZ508.
WINTER STORM WARNING FROM 1 PM FRIDAY TO 6 AM EST SUNDAY FOR
VAZ027-029-030-039-040-050-051-501-502.
BLIZZARD WARNING FROM 3 PM FRIDAY TO 6 AM EST SUNDAY FOR
VAZ053-054-505-506.
BLIZZARD WARNING FROM 1 PM FRIDAY TO 6 AM EST SUNDAY FOR
VAZ052-055>057-507.
WINTER STORM WARNING FROM 3 PM FRIDAY TO 6 AM EST SUNDAY FOR
VAZ028-031.
WV...WINTER STORM WARNING FROM 8 AM FRIDAY TO 6 AM EST SUNDAY FOR
WVZ505-506.
WINTER STORM WARNING FROM 6 PM FRIDAY TO 6 AM EST SUNDAY FOR
WVZ051-052.
WINTER STORM WARNING FROM 1 PM FRIDAY TO 6 AM EST SUNDAY FOR
WVZ055-501-502.
WINTER STORM WARNING FROM 3 PM FRIDAY TO 6 AM EST SUNDAY FOR
WVZ050-053-503-504.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ531>534-537>543.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ANZ530-
535-536.
&&
SYNOPSIS...BJL
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...BJL/LFR
AVIATION...BJL/HAS/LFR
MARINE...BJL/HAS/LFR
TIDES/COASTAL FLOODING...HTS/RCMHazardous weather outlook, Jan 21, 12:29 PM EST, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1229 PM EST THU JAN 21 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-221000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1229 PM EST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A BLIZZARD WARNING IS IN EFFECT FOR THE OUTLOOK AREA FRIDAY AFTERNOON THROUGH SATURDAY NIGHT. IMPACTS INCLUDE SIGNIFICANT TRAVEL DISRUPTIONS DUE TO ROAD AND AIRPORT CLOSURES...AS WELL AS THREATS TO LIFE AND PROPERTY. A GALE WARNING MAY BE REQUIRED FOR PORTIONS OF THE WATERS FRIDAY NIGHT THROUGH SUNDAY. STORM FORCE WINDS ARE ALSO POSSIBLE SATURDAY THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-221000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 1229 PM EST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WINTER STORM WARNING IS IN EFFECT FOR LOCATIONS WEST OF THE BLUE RIDGE MOUNTAINS AS WELL AS CENTRAL VIRGINIA FRIDAY THROUGH SATURDAY NIGHT. A BLIZZARD WARNING IS IN EFFECT FRIDAY AFTERNOON THROUGH SATURDAY NIGHT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS...CENTRAL MARYLAND...PORTIONS OF THE VIRGINIA PIEDMONT...AND THE BLUE RIDGE MOUNTAINS. IMPACTS INCLUDE SIGNIFICANT TRAVEL DISRUPTIONS DUE TO ROAD AND AIRPORT CLOSURES...AS WELL AS THREATS TO LIFE AND PROPERTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jan 21, 10:22 AM EST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1022 AM EST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 AM SNOW 2 NE DOWELL 38.37N 76.44W
01/21/2016 M1.5 INCH CALVERT MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1600334
DHLocal storm report, Jan 21, 11:21 AM EST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1121 AM EST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW SSE CHESAPEAKE BEACH 38.69N 76.53W
01/21/2016 M0.5 INCH CALVERT MD COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER LWX1600335
DHLocal storm report, Jan 21, 11:22 AM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1122 AM EST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 ENE CHARLOTTE HALL 38.49N 76.72W
01/21/2016 M1.0 INCH ST. MARYS MD COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER LWX1600337
DHLocal storm report, Jan 21, 11:32 AM EST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1132 AM EST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 SSE MCLEAN 38.91N 77.15W
01/21/2016 M1.5 INCH FAIRFAX VA COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER LWX1600338
DHLocal storm report, Jan 21, 11:33 AM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1133 AM EST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 1 SSE SEVERN 39.12N 76.68W
01/21/2016 M0.5 INCH ANNE ARUNDEL MD COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER LWX1600339
DHLocal storm report, Jan 21, 11:36 AM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1136 AM EST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM SNOW 3 WNW LAUREL 39.11N 76.90W
01/21/2016 M1.0 INCH PRINCE GEORGES MD COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER LWX1600340
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 12:09 PM EST | Blizzard Warning | LWX | Albemarle, Amherst, Arlington, Augusta, Fairfax, Greene and 15 more | 60 hr |
| Jan 21, 12:09 PM EST | Winter Storm Warning | LWX | Clarke, Culpeper, Fauquier, Frederick, Greene, Highland and 13 more | 58 hr |
| Jan 21, 1:05 PM EST | Small Craft Advisory | LWX | 5 hr | |
| Jan 21, 2:07 PM EST | Small Craft Advisory | LWX | 28 hr | |
| Jan 21, 2:07 PM EST | Storm Warning | LWX | 56 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.